Hi, I was recently diagnosed with Crohn's and have since been on several meds. Right now I am on Budesonide, Azathioprine, and iron for the anemia. I was just wondering, since Budesonide is a steroid, if I could drink alcohol? I'm pretty sure the answer is no, however I believe I will be weening off it soon, so how long does it take for my body to be clear of the steroid (and safe to drink) after my final dosage of the pills?
Crohn's disease is often complicated by infection with Candida albicans. If you have candidiasis the budesonide will make it much worse since candida feeds on steroids (and antibiotics). You might want to have yourself checked for this pathogen.
My grandson has Crohn's and has eliminated all corticosteroids and replaced them with natural anti-inflmmatories and probiotics. He is now in remission and appears to be cured, but this is difficult to sure of with Crohn's. However, the doctors who are treating him are very impressed with his recovery (his case was very serious) and want to study his regimen.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.